Soit
Let
Accepté le :
Publié le :
@article{CRMATH_2003__336_3_231_0, author = {C{\^\i}rstea, Florica-Corina and R\u{a}dulescu, Vicen\c{t}iu}, title = {Asymptotics for the blow-up boundary solution of the logistic equation with absorption}, journal = {Comptes Rendus. Math\'ematique}, pages = {231--236}, publisher = {Elsevier}, volume = {336}, number = {3}, year = {2003}, doi = {10.1016/S1631-073X(03)00027-X}, language = {en}, url = {https://www.numdam.org/articles/10.1016/S1631-073X(03)00027-X/} }
TY - JOUR AU - Cîrstea, Florica-Corina AU - Rădulescu, Vicenţiu TI - Asymptotics for the blow-up boundary solution of the logistic equation with absorption JO - Comptes Rendus. Mathématique PY - 2003 SP - 231 EP - 236 VL - 336 IS - 3 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/S1631-073X(03)00027-X/ DO - 10.1016/S1631-073X(03)00027-X LA - en ID - CRMATH_2003__336_3_231_0 ER -
%0 Journal Article %A Cîrstea, Florica-Corina %A Rădulescu, Vicenţiu %T Asymptotics for the blow-up boundary solution of the logistic equation with absorption %J Comptes Rendus. Mathématique %D 2003 %P 231-236 %V 336 %N 3 %I Elsevier %U https://www.numdam.org/articles/10.1016/S1631-073X(03)00027-X/ %R 10.1016/S1631-073X(03)00027-X %G en %F CRMATH_2003__336_3_231_0
Cîrstea, Florica-Corina; Rădulescu, Vicenţiu. Asymptotics for the blow-up boundary solution of the logistic equation with absorption. Comptes Rendus. Mathématique, Tome 336 (2003) no. 3, pp. 231-236. doi : 10.1016/S1631-073X(03)00027-X. https://www.numdam.org/articles/10.1016/S1631-073X(03)00027-X/
[1] Uniqueness of the blow-up boundary solution of logistic equations with absorption, C. R. Acad. Sci. Paris, Sér. I, Volume 335 (2002), pp. 447-452
[2] F. Cı̂rstea, V. Rădulescu, Solutions with boundary blow-up for a class of nonlinear elliptic problems, Houston J. Math., in press
[3] F. Cı̂rstea, V. Rădulescu, Blow-up solutions of logistic equations with absorption: uniqueness and asymptotics, in preparation
[4] Uniqueness and asymptotic behavior for solutions of semilinear problems with boundary blow-up, Proc. Amer. Math. Soc., Volume 129 (2001), pp. 3593-3602
[5] Sur un mode de croissance régulière de fonctions. Théorèmes fondamentaux, Bull. Soc. Math. France, Volume 61 (1933), pp. 55-62
[6] On solution of Δu=f(u), Comm. Pure Appl. Math., Volume 10 (1957), pp. 503-510
[7] On the inequality Δu⩾f(u), Pacific J. Math., Volume 7 (1957), pp. 1641-1647
[8] Regularly Varying Functions, Lecture Notes in Math., 508, Springer-Verlag, Berlin, 1976
Cité par Sources :